# SDR DXTA200702277

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 5,878 hours, 3,834 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CONSTANTLY ROLLS LT AND RT IN LEVEL CRUISE.  WORSE AT HIGHER ALTITUDE AND HIGHER SPEED.  [07-11-07]  RESET RT AILERON DROOP TO SPEC. AND ADJUSTED AILERON SERVO CABLES. IAW 750 MM. 22-10-01. ADJUSTED FEEL BUNGEE IAW 750 MM. 27-11-05. ADJUSTED UPPER RUDDER CHANNELS A+B IAW 750 MM. 27-24-01. FOUND RUDDER BUNGEE STICKING AND REPLACED BUNGEE. IAW 750 MM 27-24-00. RIGGED LWR. RUDDER TO SPEC'S IAW 750 MM 27-20-00. TRAVELS AND OP'S CHECKS GOOD.
